| Model Number |
02.07.1202L |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Implant Pain (4561); Aseptic loosening (4883)
| Date of Event |
07/21/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 3 years and 7 months from the primary, the patient came in reporing paindue to loosening of the tibial trayand the cause is unknown.The surgeon revised all components and the surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 28 july 2026 gmk-sphere 02.07.1202l tibial tray fix cemented s.2l (k090988) lot 2008102: 20 items manufactured and released on 10-dec-2020.Expiration date: 29-nov-2025.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause:aseptic loosening is possible literature described adverse event after primary joint arthroplasties and causes are often unknown.There is no indication that any potential issue with the device may have caused or contributed to the event and the investigation does not indicate any potential manufacturing related issue or systemic deficiency.